Alert archive / Georgia / River Flood Warnings in 2010
River Flood Warning 91, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Mar 10, 2010, 10:03 PM EST for Carroll County, Coweta County, Heard County, Georgia. It took effect at Mar 11, 2010, 11:03 AM EST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Mar 10, 2010, 10:03 PM EST (03:03 UTC)
- In effect from
- Mar 11, 2010, 11:03 AM EST
- Expired
- Mar 11, 2010, 11:31 PM EST
- In force
- 12 hr
- Issued by
- NWS Atlanta, GA
- Flood severity
- Minor
Counties Carroll County, GA, Coweta County, GA, Heard County, GA
The radar
The Atlanta radar (KFFC), 40 km from the middle of the area, began a volume at 03:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Chattahoochee River near Whitesburg (WHTG1). The gauge peaked at 15.82 ft at Mar 11, 2010, 2:00 PM EST.
- Action stage
- 15 ft
- Minor stage
- 17 ft
- Moderate stage
- 21 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02338000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
377 WGUS42 KFFC 110303 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1003 PM EST WED MAR 10 2010 ...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN GEORGIA... CHATTAHOOCHEE RIVER NEAR WHITESBURG AFFECTING CARROLL...COWETA AND HEARD COUNTIES .RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO AREA CREEKS... STREAMS AND RIVERS...WHICH WILL CAUSE FLOODING IN SOME AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED STATES GEOLOGICAL SURVEY. && GAC045-077-149-111703- /O.NEW.KFFC.FL.W.0091.100311T2248Z-100312T2024Z/ /WHTG1.1.ER.100311T2248Z.100312T0600Z.100312T1424Z.NO/ 1003 PM EST WED MAR 10 2010 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * FLOOD WARNING FOR THE CHATTAHOOCHEE RIVER NEAR WHITESBURG * FROM THURSDAY AFTERNOON UNTIL FRIDAY AFTERNOON. * AT 9 PM WEDNESDAY THE STAGE WAS 11.4 FEET...AND RISING. * MINOR FLOODING IS FORECAST TO BEGIN THURSDAY AFTERNOON. * FLOOD STAGE IS 15.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE LATE THURSDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 15.3 FEET BY EARLY FRIDAY MORNING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE LATE FRIDAY MORNING. * AT 15.0 FEET...FLOOD STAGE IS REACHED AND MINOR FLOODING OCCURS. FLOOD WATERS REACH TOP OF BOAT RAMP. $$
6 follow-up statements
274 WGUS82 KFFC 111007 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 506 AM EST THU MAR 11 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... CHATTAHOOCHEE RIVER NEAR WHITESBURG AFFECTING CARROLL...COWETA AND HEARD COUNTIES TALLAPOOSA RIVER NEAR TALLAPOOSA AFFECTING HARALSON COUNTY BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE COUNTIES GAC143-120006- /O.CON.KFFC.FL.W.0090.000000T0000Z-000000T0000Z/ /TLAG1.1.ER.100311T0100Z.100311T0900Z.000000T0000Z.UU/ 506 AM EST THU MAR 11 2010 THE FLOOD WARNING CONTINUES FOR THE TALLAPOOSA RIVER NEAR TALLAPOOSA * UNTIL FURTHER NOTICE. * AT 4AM THURSDAY THE STAGE WAS 17.3 FEET...AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * THIS CREST COMPARES TO A PREVIOUS CREST OF 17.3 FEET ON JAN 25 2010. $$ GAC117-121-120005- /O.CON.KFFC.FL.W.0085.000000T0000Z-100313T1400Z/ /APHG1.1.ER.100310T1834Z.100312T0600Z.100313T0800Z.NO/ 506 AM EST THU MAR 11 2010 THE FLOOD WARNING CONTINUES FOR THE BIG CREEK NEAR ALPHARETTA * UNTIL SATURDAY MORNING. * AT 4AM THURSDAY THE STAGE WAS 8.6 FEET...AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 7.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 9.5 FEET BY AFTER MIDNIGHT TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY MORNING. * AT 10.0 FEET...MODERATE FLOODING BEGINS. FLOODING OF YARDS BEGIN ALONG THE CREEK BETWEEN CUMMING IN FORSYTH COUNTY THROUGH ALPHARETTA AND ROSWELL IN NORTH FULTON COUNTY. THE WATER REACHES THE BOTTOM OF THE BRIDGE ON KIMBALL BRIDGE ROAD. FURTHER DOWNSTREAM IN ROSWELL...WHERE THE CREEK MERGES WITH THE CHATTAHOOCHEE RIVER... MINOR FLOODING CONTINUES TO EXPAND INTO THE PARKS WEST AND EAST OF GEORGIA HIGHWAY 9 AND ALONG AZALEA DRIVE AND RIVERSIDE ROAD. * THIS CREST COMPARES TO A PREVIOUS CREST OF 9.5 FEET ON JAN 26 2010. $$ GAC045-077-149-120005- /O.EXT.KFFC.FL.W.0091.100311T1648Z-100312T1930Z/ /WHTG1.1.ER.100311T1648Z.100312T0000Z.100312T1330Z.NO/ 506 AM EST THU MAR 11 2010 ...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE CHATTAHOOCHEE RIVER NEAR WHITESBURG * FROM LATE THIS MORNING UNTIL FRIDAY AFTERNOON. * AT 4AM THURSDAY THE STAGE WAS 14.2 FEET...AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE TO RISE TO NEAR 15.3 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY MORNING. * AT 15.0 FEET...FLOOD STAGE IS REACHED AND MINOR FLOODING OCCURS. FLOOD WATERS REACH TOP OF BOAT RAMP. * THIS CREST COMPARES TO A PREVIOUS CREST OF 15.3 FEET ON DEC 3 2009. $$ GAC059-133-219-120005- /O.CON.KFFC.FL.W.0088.100312T0036Z-100313T1800Z/ /PNFG1.1.ER.100312T0036Z.100312T1800Z.100313T1200Z.NO/ 506 AM EST THU MAR 11 2010 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR PENFIELD * FROM THIS EVENING UNTIL SATURDAY AFTERNOON. * AT 4AM THURSDAY THE STAGE WAS 8.5 FEET...AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 12.8 FEET BY FRIDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY MORNING. * AT 13.0 FEET...MINOR FLOODING EXPANDS INTO THE AGRICULTURAL LANDS AND PASTURES...MAINLY ON THE RIGHT BANK OF THE RIVER. * THIS CREST COMPARES TO A PREVIOUS CREST OF 12.7 FEET ON FEB 24 2003. $$
410 WGUS82 KFFC 111617 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1117 AM EST THU MAR 11 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES CHATTAHOOCHEE RIVER NEAR WHITESBURG AFFECTING CARROLL...COWETA AND HEARD COUNTIES OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES... MONROE AND TWIGGS COUNTIES OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE COUNTIES TALLAPOOSA RIVER NEAR TALLAPOOSA AFFECTING HARALSON COUNTY GAC143-120617- /O.CON.KFFC.FL.W.0090.000000T0000Z-000000T0000Z/ /TLAG1.1.ER.100311T0100Z.100311T1430Z.000000T0000Z.UU/ 1117 AM EST THU MAR 11 2010 THE FLOOD WARNING CONTINUES FOR THE TALLAPOOSA RIVER NEAR TALLAPOOSA. * UNTIL FURTHER NOTICE. * AT 10 AM THURSDAY THE STAGE WAS 17.7 FEET...AND STEADY. * MINOR FLOODING WILL CONTINUE. * FLOOD STAGE IS 16 FEET. * THE RIVER APPEARS TO BE CRESTING AND WILL SLOWLY FALL THROUGH TONIGHT. $$ GAC117-121-120616- /O.EXT.KFFC.FL.W.0085.000000T0000Z-100313T2000Z/ /APHG1.1.ER.100310T1834Z.100312T0600Z.100313T1400Z.NO/ 1117 AM EST THU MAR 11 2010 ...FLOOD WARNING CONTINUES FOR THE BIG CREEK NEAR ALPHARETTA. * UNTIL SATURDAY AFTERNOON. * AT 10 AM THURSDAY THE STAGE WAS 9.3 FEET...AND RISING. * MINOR FLOODING WILL CONTINUE. * FLOOD STAGE IS 7 FEET. * THE CREEK WILL CONTINUE RISING TO NEAR 9.7 FEET BY AFTER MIDNIGHT. THE CREEK WILL FALL BELOW FLOOD STAGE LATE SATURDAY MORNING. * AT 10 FEET...MODERATE FLOODING BEGINS. FLOODING OF YARDS BEGIN ALONG THE CREEK BETWEEN CUMMING IN FORSYTH COUNTY THROUGH ALPHARETTA AND ROSWELL IN NORTH FULTON COUNTY. THE WATER REACHES THE BOTTOM OF THE BRIDGE ON KIMBALL BRIDGE ROAD. FURTHER DOWNSTREAM IN ROSWELL...WHERE THE CREEK MERGES WITH THE CHATTAHOOCHEE RIVER... MINOR FLOODING CONTINUES TO EXPAND INTO THE PARKS WEST AND EAST OF GEORGIA HIGHWAY 9 AND ALONG AZALEA DRIVE AND RIVERSIDE ROAD. $$ GAC045-077-149-120616- /O.EXT.KFFC.FL.W.0091.100311T1603Z-100313T1134Z/ /WHTG1.1.ER.100311T1235Z.100312T1200Z.100313T0534Z.NO/ 1117 AM EST THU MAR 11 2010 ...FLOOD WARNING CONTINUES FOR THE CHATTAHOOCHEE RIVER NEAR WHITESBURG. * UNTIL SATURDAY MORNING. * AT 10 AM THURSDAY THE STAGE WAS 15.5 FEET...AND RISING. * MINOR FLOODING WILL CONTINUE. * FLOOD STAGE IS 15 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 17.2 FEET BY FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SATURDAY MORNING. * AT 17 FEET...MINOR FLOODING CONTINUES. PAYTON ROAD BRIDGE NEAR CLIFF PAYTON CIRCLE FLOODS. $$ GAC021-153-169-207-289-120616- /O.EXT.KFFC.FL.W.0092.000000T0000Z-100315T0900Z/ /MACG1.1.ER.100311T1227Z.100313T0000Z.100315T0300Z.NO/ 1117 AM EST THU MAR 11 2010 ...FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR MACON. * UNTIL LATE SUNDAY NIGHT. * AT 10 AM THURSDAY THE STAGE WAS 18.8 FEET...AND RISING. * MINOR FLOODING WILL CONTINUE. * FLOOD STAGE IS 18 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 19.8 FEET BY FRIDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY BEFORE MIDNIGHT. * AT 20 FEET...MINOR FLOODING EXPANDS. AN INCREASING AMOUNT OF THE MACON GREENWAY OCMULGEE HERITAGE TRAIL FLOODS NORTH OF THE FIFTH STREET BRIDGE. BOTH BANKS OVERFLOW UPSTREAM FROM THE FIFTH STREET BRIDGE. $$ GAC059-133-219-120616- /O.EXT.KFFC.FL.W.0088.100312T0900Z-100313T0730Z/ /PNFG1.1.ER.100312T0900Z.100312T1800Z.100313T0130Z.NO/ 1117 AM EST THU MAR 11 2010 ...FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR PENFIELD. * FROM EARLY FRIDAY UNTIL LATE FRIDAY NIGHT. * AT 10 AM THURSDAY THE STAGE WAS 8.9 FEET...AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY FRIDAY AND CONTINUE TO RISE TO NEAR 11.3 FEET BY FRIDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY EVENING. * AT 11 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OCCURS. THE RIGHT BANK BEGINS TO OVERFLOW INTO AGRICULTURAL LANDS AND PASTURES. $$
981 WGUS82 KFFC 111915 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 215 PM EST THU MAR 11 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES TALLAPOOSA RIVER NEAR TALLAPOOSA AFFECTING HARALSON COUNTY CHATTAHOOCHEE RIVER NEAR WHITESBURG AFFECTING CARROLL...COWETA AND HEARD COUNTIES FLINT RIVER NEAR CARSONVILLE HIGHWAY 19 AFFECTING CRAWFORD... TALBOT...TAYLOR AND UPSON COUNTIES OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES... MONROE AND TWIGGS COUNTIES OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE COUNTIES GAC143-120915- /O.CON.KFFC.FL.W.0090.000000T0000Z-000000T0000Z/ /TLAG1.1.ER.100311T0100Z.100311T1430Z.000000T0000Z.UU/ 215 PM EST THU MAR 11 2010 THE FLOOD WARNING CONTINUES FOR THE TALLAPOOSA RIVER NEAR TALLAPOOSA. * UNTIL FURTHER NOTICE. * AT 100 PM THURSDAY THE STAGE WAS 17.6 FEET...AND FALLING SLOWLY. * MINOR FLOODING WILL CONTINUE. * FLOOD STAGE IS 16 FEET. * THE RIVER FALL BELOW FLOOD STAGE BY FRIDAY MORNING. $$ GAC117-121-120914- /O.EXT.KFFC.FL.W.0085.000000T0000Z-100313T1617Z/ /APHG1.1.ER.100310T1834Z.100312T0600Z.100313T1017Z.NO/ 215 PM EST THU MAR 11 2010 ...FLOOD WARNING CONTINUES FOR THE BIG CREEK NEAR ALPHARETTA. * UNTIL SATURDAY MORNING. * AT 100 PM THURSDAY THE STAGE WAS 9.6 FEET...AND RISING SLOWLY. * MINOR FLOODING WILL CONTINUE. * FLOOD STAGE IS 7 FEET. * THE CREEK WILL CONTINUE RISING TO NEAR 9.7 FEET BY THIS EVENING. THE CREEK WILL FALL BELOW FLOOD STAGE SATURDAY MORNING. * AT 10 FEET...MODERATE FLOODING BEGINS. FLOODING OF YARDS BEGIN ALONG THE CREEK BETWEEN CUMMING IN FORSYTH COUNTY THROUGH ALPHARETTA AND ROSWELL IN NORTH FULTON COUNTY. $$ GAC045-077-149-120914- /O.CON.KFFC.FL.W.0091.000000T0000Z-100313T1134Z/ /WHTG1.1.ER.100311T1235Z.100312T1200Z.100313T0534Z.NO/ 215 PM EST THU MAR 11 2010 THE FLOOD WARNING CONTINUES FOR THE CHATTAHOOCHEE RIVER NEAR WHITESBURG. * UNTIL SATURDAY MORNING. * AT 100 PM THURSDAY THE STAGE WAS 15.8 FEET...AND RISING. * MINOR FLOODING WILL CONTINUE. * FLOOD STAGE IS 15 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 17.2 FEET BY FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SATURDAY MORNING. * AT 17 FEET...MINOR FLOODING CONTINUES. PAYTON ROAD BRIDGE NEAR CLIFF PAYTON CIRCLE FLOODS. $$ GAC079-263-269-293-120914- /O.CON.KFFC.FL.W.0093.100312T0345Z-100314T0936Z/ /CLUG1.1.ER.100312T0345Z.100313T0600Z.100314T0336Z.NO/ 215 PM EST THU MAR 11 2010 THE FLOOD WARNING CONTINUES FOR THE FLINT RIVER NEAR CARSONVILLE HIGHWAY 19 * FROM TONIGHT UNTIL LATE SATURDAY NIGHT. * AT 100 PM THURSDAY THE STAGE WAS 16.2 FEET...AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE TO NEAR 19.6 FEET BY EARLY SATURDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY SUNDAY MORNING. * AT 18 FEET...FLOOD STAGE IS REACHED. FLOODING OF SOME LOW AREAS AND FARM LANDS IN THE FLOOD PLAIN OF THE RIVER OCCUR. IN ADDITION...FLOOD WATERS REACH TOP OF BOAT RAMP. $$ GAC021-153-169-207-289-120914- /O.CON.KFFC.FL.W.0092.000000T0000Z-100315T0900Z/ /MACG1.1.ER.100311T1227Z.100313T0000Z.100315T0300Z.NO/ 215 PM EST THU MAR 11 2010 THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR MACON. * UNTIL LATE SUNDAY NIGHT. * AT 100 PM THURSDAY THE STAGE WAS 19.4 FEET...AND RISING. * MINOR FLOODING WILL CONTINUE. * FLOOD STAGE IS 18 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 19.8 FEET BY FRIDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY BEFORE MIDNIGHT. * AT 20 FEET...MINOR FLOODING EXPANDS. AN INCREASING AMOUNT OF THE MACON GREENWAY OCMULGEE HERITAGE TRAIL FLOODS NORTH OF THE FIFTH STREET BRIDGE. BOTH BANKS OVERFLOW UPSTREAM FROM THE FIFTH STREET BRIDGE. $$ GAC059-133-219-120914- /O.CON.KFFC.FL.W.0088.100312T0900Z-100313T0730Z/ /PNFG1.1.ER.100312T0900Z.100312T1800Z.100313T0130Z.NO/ 215 PM EST THU MAR 11 2010 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR PENFIELD. * FROM EARLY FRIDAY UNTIL LATE FRIDAY NIGHT. * AT 100 PM THURSDAY THE STAGE WAS 9.3 FEET...AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY FRIDAY AND CONTINUE TO RISE TO NEAR 11.3 FEET BY FRIDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY EVENING. * AT 11 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OCCURS. THE RIGHT BANK BEGINS TO OVERFLOW INTO AGRICULTURAL LANDS AND PASTURES. $$
286 WGUS82 KFFC 112255 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 555 PM EST THU MAR 11 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... CHATTAHOOCHEE RIVER NEAR WHITESBURG AFFECTING CARROLL...COWETA AND HEARD COUNTIES SWEETWATER CREEK NEAR AUSTELL AFFECTING COBB AND DOUGLAS COUNTIES BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES GAC117-121-121255- /O.CON.KFFC.FL.W.0085.000000T0000Z-100313T1617Z/ /APHG1.1.ER.100310T1834Z.100311T2230Z.100313T1017Z.NO/ 555 PM EST THU MAR 11 2010 THE FLOOD WARNING CONTINUES FOR THE BIG CREEK NEAR ALPHARETTA * UNTIL SATURDAY MORNING. * AT 5 PM EST THURSDAY THE STAGE WAS 9.7 FEET...AND STEADY. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST TO CONTINUE THROUGH EARLY SATURDAY. * FLOOD STAGE IS 7.0 FEET. MODERATE FLOOD STAGE IS 10.0 FEET. * THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE BY SATURDAY MORNING. $$ GAC045-077-149-121254- /O.EXT.KFFC.FL.W.0091.000000T0000Z-100312T1800Z/ /WHTG1.1.ER.100311T1235Z.100311T1915Z.100312T1200Z.NO/ 555 PM EST THU MAR 11 2010 ...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE CHATTAHOOCHEE RIVER NEAR WHITESBURG * UNTIL FRIDAY AFTERNOON. * AT 5 PM EST THURSDAY THE STAGE WAS 15.7 FEET...AND FALLING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST TO CONTINUE THROUGH EARLY FRIDAY. * FLOOD STAGE IS 15.0 FEET. * THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE FRIDAY MORNING. * AT 17.0 FEET...MINOR FLOODING CONTINUES. PAYTON ROAD BRIDGE NEAR CLIFF PAYTON CIRCLE FLOODS. $$ GAC067-097-120600- /O.EXT.KFFC.FL.W.0094.100311T2247Z-100312T0600Z/ /AUSG1.1.ER.100311T2130Z.100311T2145Z.100312T0000Z.NO/ 555 PM EST THU MAR 11 2010 ...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING CONTINUES FOR THE SWEETWATER CREEK NEAR AUSTELL * UNTIL LATE TONIGHT. * AT 04PM THURSDAY THE STAGE WAS 10.0 FEET...AND RISING SLOWLY. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST TO CONTINUE THROUGH THE EVENING. * FLOOD STAGE IS 10.0 FEET. * THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE LATER TONIGHT. * AT 10.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS. MAINLY FORESTED BOTTOMLAND IS FLOODED. ATHLETIC FIELDS IN WOODROW WILSON RECREATION PARK UPSTREAM FLOODS DUE TO WATER BACKING UP IN DITCHES. WATER ALSO BEGINS TO FLOOD YARDS OF FOUR ELEVATED HOMES ALONG MOUNT VERNON ROAD. $$
034 WGUS82 KFFC 120336 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1036 PM EST THU MAR 11 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES CHATTAHOOCHEE RIVER NEAR WHITESBURG AFFECTING CARROLL...COWETA AND HEARD COUNTIES SWEETWATER CREEK NEAR AUSTELL AFFECTING COBB AND DOUGLAS COUNTIES GAC117-121-121736- /O.EXT.KFFC.FL.W.0085.000000T0000Z-100313T1108Z/ /APHG1.1.ER.100310T1834Z.100311T2230Z.100313T0508Z.NO/ 1036 PM EST THU MAR 11 2010 ...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE BIG CREEK NEAR ALPHARETTA * UNTIL SATURDAY MORNING. * AT 10 PM EST THURSDAY THE STAGE WAS 9.6 FEET...AND FALLING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST TO CONTINUE THROUGH FRIDAY EVENING. * FLOOD STAGE IS 7.0 FEET. * THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE SHORTLY AFTER MIDNIGHT FRIDAY NIGHT. $$ GAC045-077-149-121536- /O.EXT.KFFC.FL.W.0091.000000T0000Z-100312T1536Z/ /WHTG1.1.ER.100311T1235Z.100311T1915Z.100312T0936Z.NO/ 1036 PM EST THU MAR 11 2010 ...FLOOD WARNING EXTENDED UNTIL FRIDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE CHATTAHOOCHEE RIVER NEAR WHITESBURG * UNTIL FRIDAY MORNING. * AT 10 PM THURSDAY THE STAGE WAS 14.9 FEET...AND FALLING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST TO CONTINUE FOR A FEW MORE HOURS. * FLOOD STAGE IS 15.0 FEET. * THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE EARLY FRIDAY MORNING. $$ GAC067-097-121735- /O.EXT.KFFC.FL.W.0094.000000T0000Z-100312T2230Z/ /AUSG1.1.ER.100311T2130Z.100312T0600Z.100312T1630Z.NO/ 1036 PM EST THU MAR 11 2010 ...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE SWEETWATER CREEK NEAR AUSTELL * UNTIL FRIDAY AFTERNOON. * AT 10 PM EST THURSDAY THE STAGE WAS 10.2 FEET...AND NEARLY STEADY. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST TO CONTINUE TONIGHT. * FLOOD STAGE IS 10.0 FEET. * THE RIVER IS NEAR CREST AND WILL BEGIN FALLING TONIGHT. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE FRIDAY MORNING. $$
980 WGUS82 KFFC 120431 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1131 PM EST THU MAR 11 2010 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN GEORGIA... CHATTAHOOCHEE RIVER NEAR WHITESBURG AFFECTING CARROLL...COWETA AND HEARD COUNTIES GAC045-077-149-120501- /O.CAN.KFFC.FL.W.0091.000000T0000Z-100312T1536Z/ /WHTG1.1.ER.100311T1235Z.100311T1915Z.100312T0254Z.NO/ 1131 PM EST THU MAR 11 2010 THE FLOOD WARNING IS CANCELLED FOR THE CHATTAHOOCHEE RIVER NEAR WHITESBURG * AT 11 PM THURSDAY THE STAGE WAS 14.7 FEET...AND FALLING. * FLOOD STAGE IS 15.0 FEET. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Mar 10, 9:56 PM EST, 7 minutes earlier.
Area forecast discussion, Mar 10, 9:56 PM EST, 7 minutes before
AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 956 PM EST WED MAR 10 2010 .UPDATE... LATEST SURFACE ANALYSIS SHOWS A WEDGE OF COOL...STABLE AIR NOSING DOWN FROM THE NE...AND HELPING TO HINDER WIDESPREAD THUNDERSTORM DEVELOPMENT THIS EVENING. ALTHOUGH THIS TREND SHOULD CONTINUE OVERNIGHT... A SERIES OF UPPER DISTURBANCES AND MODERATE MID LEVEL LAPSE RATES WILL CONTINUE TO SUPPORT THE OCCASIONAL EMBEDDED THUNDERSTORM OVERNIGHT. THE GREATER THUNDERSTORM THREAT OVERNIGHT WILL BE MAINLY OVER THE WEST CENTRAL AND SW PORTIONS OF THE FORECAST AREA...GENERALLY ALONG AND WEST OF A NEWNAN TO TALBOTTON TO AMERICUS LINE...WHERE A STRAY STRONG THUNDERSTORM MOVING OUT OF ALABAMA...WHERE INSTABILITIES ARE GREATER...COULD POTENTIALLY DUMP HAIL AND LOCALLY HEAVY RAIN. THE FREEZING LEVEL IS DOWN AROUND 9000 FT...SO CANNOT RULE OUT LARGE HAIL IF THE STORM CAN GENERATE A STRONG UPDRAFT. A BIT CONCERNED ABOUT THE WIDESPREAD THUNDERSTORM DEVELOPMENT OVER SOUTH CENTRAL AL THIS EVENING...AND A FEW STRONG STORMS FROM THIS MAY PUSH INTO WEST CENTRAL GA LATER TONIGHT...BUT EXPECT THE COOL/STABLE WEDGE TO HELP WEAKEN STORMS AS THEY PUSH INTO GA. STILL SOME CONCERN ABOUT HEAVY RAIN POTENTIAL... SO WILL LEAVE THE FLOOD WATCH IN PLACE... BUT SUSPECT THE WATCH MAY HAVE TO BE EXTENDED THRU THU MORNING AND POSSIBLY ADJUSTED A BIT SOUTHWARD WITH THE 4 AM FORECAST PACKAGE AS NEW DEVELOPMENT PUSHES INTO GA IN THE MORNING AND POSSIBLY CONTINUES INTO EARLY AFTERNOON. HAVE INCREASED POPS TO 100% AFTER MIDNIGHT FOR MOST AREAS... BUT OTHERWISE THE FORECAST STILL LOOKS ON TRACK AT THIS TIME. /39 -----------------------PREVIOUS DISCUSSION-------------------- .SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS AFFECTING MUCH OF THE COUNTY WARNING AREA THIS AFTERNOON AS GULF MOISTURE INCREASES OVER THE AREA...AHEAD OF A STORM SYSTEM MEANDERING ACROSS THE CENTRAL U.S. MODELS MAINTAIN A SERIES OF UPPER LEVEL DISTURBANCES MOVING ACROSS THE SOUTHEAST U.S. WHICH WILL AID IN THE DEVELOPMENT OF SHOWERS AND THUNDERSTORMS THROUGH MUCH OF THE SHORT TERM PERIOD. FIRST IMPULSE PROGGD TO LIFT INTO THE CAROLINAS TONIGHT...WITH ANOTHER IMPULSE LIFTING NORTHEAST FROM THE GULF COAST LATE TONIGHT/EARLY THURSDAY. MAY GET INTO A LULL THURSDAY AFTERNOON/EVENING BETWEEN IMPULSES...BUT YET ANOTHER DISTURBANCE ALONG WITH APPROACHING FRONT PROGGD TO AFFECT THE AREA FRIDAY. WILL FOLLOW PREVIOUS FORECAST TREND WITH LIKELY TO CATEGORICAL POPS FOR MUCH OF THE COUNTY WARNING AREA THROUGH THE PERIOD. WILL BEGIN TO TAPER POPS OFF FROM THE WEST FRIDAY NIGHT AS THE FRONT PUSHES THROUGH THE STATE. SO FAR SPC NOT TARGETING ANY AREA FOR RISK OF SEVERE...BUT MODELS ARE SHOWING FAIRLY DECENT CAPE OVER PORTIONS OF CENTRAL GEORGIA THURSDAY AND OVER MUCH OF THE AREA FRIDAY WITH FRONT PUSHING THROUGH. TEMPERATURES CONTINUE TO BE A CRAP SHOOT...WITH SOME MOS LOWS WARMER THAN CURRENT TEMPS. WILL BACK OFF A TAD FROM MOS LOWS...BUT DO NOT WANT TO GO TOO FAR BELOW GUIDANCE WITH WARM FRONT IN THE AREA. WILL GENERALLY USE A MAV/MET BLEND AS A GENERAL RULE. .LONG TERM /SATURDAY THROUGH WEDNESDAY/... EXTENDED PROGS SIMILAR WITH UPPER LOW DRIFTING SOUTHEAST FROM THE GREAT LAKE REGION OVER THE WEEKEND THEN MOVING OFF THE MID ATLANTIC COAST BY TUESDAY. COMPLICATED SURFACE PATTERN WITH SERIES OF SURFACE LOWS MOVING ACROSS THE OH/TN VALLEY DURING THE PERIOD...WITH FIRST LOW PRESSURE SYSTEM CONTINUING TO PUSH OFF THE SOUTHEAST U.S. COAST SATURDAY AS ANOTHER WEAK LOW PRESSURE SYSTEM PULLS A WEAK FRONTAL BOUNDARY ACROSS THE STATE SATURDAY NIGHT/SUNDAY. MODELS KEEP THE BULK OF MOISTURE ASSOCIATED WITH THIS FEATURE ACROSS NORTH GEORGIA. MODELS MAINTAIN SOME DEEPER MOISTURE ACROSS NORTH GEORGIA INTO MONDAY IN WRAP-AROUND. BY TUESDAY...SYSTEM LOOKS TO PULL FAR ENOUGH FROM THE STATE TO DROP MENTION OF PRECIP...BUT SUSPECT SOME CLOUDINESS WILL LINGER. LATEST GFS RUN SHOW NEXT POSSIBLE RAIN MAKER DEVELOPING OUT OVER THE GULF TUESDAY/WEDNESDAY TIME FRAME WITH DEEPER MOISTURE BEGINNING TO SPREAD INTO PORTIONS OF SOUTHWEST GEORGIA WEDNESDAY. WILL CONTINUE DRY FORECAST FOR NOW...BUT IF LATER RUNS SUPPORT IT MAY HAVE TO INTRODUCE POPS BACK INTO THE FORECAST WEDNESDAY. && .HYDROLOGY... HAVE ALREADY HAD WIDESPREAD 1 TO 2 INCHES OF RAIN ACROSS PORTIONS OF NORTH GEORGIA TODAY...WITH ISOLATED 3 INCHES ACROSS SOME EXTREME WESTERN COUNTIES. WILL NEED TO CONTINUE FLOOD WATCH OVERNIGHT WITH AN ADDITIONAL 1 INCH OR BETTER POSSIBLE. MODELS SHIFT FOCUS FOR HEAVIEST RAIN MORE DOWN ACROSS CENTRAL GEORGIA THURSDAY/FRIDAY...IN THE AREA THAT HAS SEEN LESSER AMOUNTS OF RAIN TODAY. GFS SHOWING 1 TO 2...WITH ISOLATED 3 INCHES. NO WATCH YET... BUT LATER SHIFTS WILL NEED TO WATCH. && .AVIATION... A SERIES OF UPPER DISTURBANCES EMBEDDED WITHIN THE SW FLOW ALOFT WILL KEEP A THREAT OF SHOWERS TRACKING SW TO NE ACROSS THE AREA OVERNIGHT. A SUDO WEDGE WILL HOLD STRONG OVERNIGHT MAINTAINING A COOL EASTERLY WIND FLOW. AREA RADARS AND MODEL DATA SUGGEST THE AREA OF WIDESPREAD RA CURRENTLY ACROSS ATL AREA WILL SHIFT EAST AND BECOME MORE SCT IN NATURE BY 03-04Z. WILL LEAN TOWARD TAKING THE PREDOMINANT -RA OUT OF ATL BY 04Z. MAY SHOW A TEMPO RA GROUP FM 04-06Z... BUT WILL FINE TUNE THIS BEFORE TAF ISSUANCE. OTHERWISE... EXPECT CURRENT IFR CIGS (BKN006) TO ACTUALLY IMPROVE TO MVFR (BKN010-015) BY 00Z OR SO...THEN LOWER BACK TO IFR AND 2SM BR BY 06Z...THEN LIFR (OVC004) WITH 1/2SM -DZ FG BY 08Z IF NOT SOONER. VIS SHOULD IMPROVE SLIGHTLY BY 12Z THEN CIGS TO IFR BY 15Z...THEN POSSIBLY MVFR BY 18-20Z. GFS SHOWS ANOTHER ROUND OF STRONG SHOWERS AND TSTMS MOVING ACROSS ATL AREA BETWEEN 15-21Z THU...WHILE NAM TAKES THIS ACTIVITY SOUTH OF ATL. WILL SHOW PREDOMINATE -RA AND A TEMPO SHRA GROUP FOR MUCH OF THU STARTING BY 15Z. /39 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 49 63 49 64 47 / 100 100 30 60 60 ATLANTA 49 63 51 63 48 / 100 100 40 70 40 BLAIRSVILLE 48 59 47 58 47 / 90 100 30 60 60 CARTERSVILLE 50 63 48 63 44 / 100 100 40 70 40 COLUMBUS 54 69 55 70 48 / 90 100 50 60 30 GAINESVILLE 47 62 49 62 47 / 100 100 30 60 50 MACON 54 69 54 67 49 / 90 100 40 60 40 ROME 53 64 50 67 43 / 100 100 40 70 40 PEACHTREE CITY 49 64 48 65 44 / 100 100 40 70 40 VIDALIA 55 71 56 70 55 / 90 100 30 50 60 && .FFC WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH THURSDAY MORNING FOR THE FOLLOWING ZONES: BANKS...BARROW...BARTOW...CARROLL...CATOOSA...CHATTOOGA... CHEROKEE...COBB...DADE...DAWSON...DEKALB...DOUGLAS...FLOYD... FORSYTH...GILMER...GORDON...GWINNETT...HALL...HARALSON... JACKSON...LUMPKIN...MADISON...MURRAY...NORTH FULTON...PAULDING... PICKENS...POLK...SOUTH FULTON...WALKER...WHITE...WHITFIELD. && 49
Hazardous weather outlook, Mar 10, 8:37 PM EST, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 837 PM EST WED MAR 10 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-111930- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 837 PM EST WED MAR 10 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS EVENING AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE THIS EVENING AND OVERNIGHT. .SYNOPSIS... A STORM SYSTEM OVER THE MIDWEST WILL REMAIN NEARLY STATIONARY AND STRENGTHEN THROUGH TONIGHT. THIS WILL BRING RAIN AND SCATTERED THUNDERSTORMS TO THE REGION. .PRIMARY HAZARDS... THE PRIMARY HAZARD FROM THE THUNDERSTORMS WILL BE CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAIN. .DISCUSSION... WIDESPREAD SHOWERS WITH SCATTERED EMBEDDED THUNDERSTORMS WILL CONTINUE OVER NORTH AND CENTRAL GEORGIA THROUGH TONIGHT. ALTHOUGH INSTABILITIES WILL CONTINUE TO WEAKEN... A SERIES OF UPPER DISTURBANCES WILL INTERACT WITH ABUNDANT LOW LEVEL MOISTURE SPREADING NORTHWARD FROM THE GULF TO PRODUCE SHOWERS AND THUNDERSTORMS OVERNIGHT. LACK OF INSTABILITY WILL GREATLY HINDER ANY SEVERE THUNDERSTORM THREAT. BRIEF HEAVY DOWNPOURS OVER AN ALREADY SATURATED GROUND COULD RESULT IN MINOR FLOOD PROBLEMS ALONG LOW LYING...FLOOD PRONE AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS THURSDAY THROUGH FRIDAY NIGHT. A FEW THUNDERSTORMS COULD BE STRONG TO SEVERE ON FRIDAY. HAZARDOUS WEATHER IS NOT EXPECTED SATURDAY THROUGH TUESDAY .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Mar 10, 7:06 PM EST, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 706 PM EST WED MAR 10 2010 GAZ066-078-110045- 706 PM EST WED MAR 10 2010 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL IN SOUTHERN HARRIS AND NORTHERN TROUP COUNTIES UNTIL 745 PM EST... AT 601 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES SOUTH OF WEST POINT...MOVING NORTHEAST AT 20 MPH. THIS THUNDERSTORM WILL BE CAPABLE OF PRODUCING PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH...ALONG WITH BRIEF VERY HEAVY RAIN. OCCASIONAL CLOUD-TO-GROUND LIGHTNING CAN ALSO BE EXPECTED. 19
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 8:23 PM EST | River Flood Warning | FFC | Haralson | 33 hr |
| Mar 11, 1:08 AM EST | Areal Flood Warning | FFC | Floyd, Polk | 3 hr |
| Mar 11, 4:44 AM EST | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 66 hr |
| Mar 11, 11:01 AM EST | River Flood Warning | FFC | Crawford, Talbot, Taylor, Upson | 39 hr |
| Mar 11, 2:01 PM EST | River Flood Warning | FFC | Cobb, Douglas | 30 hr |
Nearby
River Flood Warnings in Georgia, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.